# SDR DALA2023060604566

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 986.5 FLOOR BEAM UPPER SURFACE HAS AREAS OF CORROSION BETWEEN RBL 15 AND RBL 48. FABRICATED REPAIR PARTS REPAIR (1) STRAP FROM 7575T6 0.100" CLAD. INSTALLED REPAIR IAW B737 SRM 53-70-51-2R.
